# SDR VNAA202402050008

- Difficulty date: February 5, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 20,614 hours, 18,286 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 349-477
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CORROSIONS ON FLOOR SEAT RAIL RBL 9 & LBL 9 BTW FS 349.00 TO FS 477.00. CORRECTIVE ACTION: FLOOR SEAT RAIL RBL 9 & LBL 9 BTW FS 349.00 TO FS 477.00 WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-21-49-101-001-A01 AND REPLACED PER CRJ900 AMM 53-00-49.
